MathSciNet Relay Station
MathSciNet bibliographic data
MR1262705 (95c:22018) 22E40 (11E10 28D15)
Ratner, M. Invariant measures and orbit closures for unipotent actions on homogeneous spaces. Geom. Funct. Anal. 4 (1994), no. 2, 236–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement